# SDR USAA061064

- Difficulty date: August 24, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 18,668 hours, 18,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOPSIDE OF FLOORBEAM Y1292 BETWEEN FR 66-68 AT 6 EA AREAS CORROSION.  INSTALLED NEW FLOORBEAM SECTIONS (3 EA) PER SRM 51-72-11; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: .25 INCH AREAS, 6 EA.
